# SDR GTIA020275

- Difficulty date: April 1, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 92747813
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 9824 - FOUND CAPTAINS YOKE TRIM SWITCH INTERMITTENT.  F/O'S YOKE AND SUIT CASE HANDLES OK.  REMOVED AND REPLACED PRIMARY LONGITUDINAL TRIM BRAKE CONTROL RELAYS (UP TRIM R20-18 AND DOWN TRIM R20-17.  (M)
